International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 2, Pages 387-389
Limit sets in product of semi-dynamical
Department of Mathematics, A. S. College Bikramganj, Rohtas, Bihar 802212, India
Received 12 November 1996; Revised 9 March 1998
Copyright © 1999 Ramjee Prasad Bhagat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Continuing the study of the properties of Poisson stability and
distality , we mention the conditions under which and thus, the product of Poisson stable motions remains Poisson stable in the product system.